# SDR C2XA10IA252

- Difficulty date: September 12, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 22,499 hours, 11,855 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2194, THE CREW REPORTED A BURNING SMELL ORIGINATING FROM THE COFFEE POT AREA WITH BOTH POTS TURNED ON.  MAINTENANCE INSPECTED BOTH COFFEEMAKERS & WIRING WITH NO DEFECTS NOTED, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
